# SDR UALA2012031501712

- Difficulty date: March 14, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 54,765 hours, 20,451 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Missing
- Location: Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LEAKING OIL.  REPLACED MISSING SEAL ON STARTER SHAFT.
